# SDR UHLA002791

- Difficulty date: November 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N805SA
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Fed Emerg Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MX MECHANIC NOTED EMERGENCY EXIT SIGN WAS DIM AT FWD EMERG EXIT DOOR. REMOVED/REPLACED TWO BULBS AND OPS CHECKED GOOD.
